Skip to main content
Article
Multi-Peak Solutions to Two Types of Free Boundary Problems
Calculus of Variations and Partial Differential Equations
  • Yi Li, Wright State University - Main Campus
  • Shuangjie Peng
Document Type
Article
Publication Date
1-1-2014
Abstract
We consider the existence of multi-peak solutions to two types of free boundary problems arising in confined plasma and steady vortex pair under conditions on the nonlinearity we believe to be almost optimal. Our results show that the “core” of the solution has multiple connected components, whose boundary called free boundary of the problems consists approximately of spheres which shrink to distinct single points as the parameter tends to zero.
Comments

Attached is author's pre-print ahead of publication. The final publication is available at Springer via http://dx.doi.org/10.1007/s00526-014-0782-1.

DOI
10.1007/s00526-014-0782-1
Citation Information
Yi Li and Shuangjie Peng. "Multi-Peak Solutions to Two Types of Free Boundary Problems" Calculus of Variations and Partial Differential Equations Vol. 54 Iss. 1 (2014) p. 163 - 182 ISSN: 09442669
Available at: http://works.bepress.com/yi_li/87/